[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Dropping

The most important thing you said sara hon, was YMMV ;-).  But you can also
use your smarts.  If ever I'm 300 (and it does happen even to us pros), I
will not even mess with the pump,,, i'll just shoot up 5 U of H.  Sometimes
I might feel lowish as the BG drops, but hey I'm not that old that my short
tem memory makes me forget that I just took an injection a hour ago.  I
think, hey wait-- I'm Ok.   And that' s that.   YMMV or as we used to say"
different strokes for different folks."  :-)

>>>>>>>>which means don''t aim to be back at 100
from  300 in LESS than 4 hours!   Sometimes if i am high, I will calculate
the bolus I need to lower me and do it with a tep basal...for example 2 units
will lower me 100 points, So I will take one unit immediately and put in a
temp basal rate for a couple of hours to drip in the rest...

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml